# SDR SWIA971966

- Difficulty date: September 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 17,489 hours, 15,746 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RED ''CONFIG SPOILER'' MESSAGE ON TAKEOFF.  ABORT AT 70 KNOTS.  INSPECT SPOILERS.  CHECKED FOR FAULTS ON SECU''S AND CLEARED FAULTS PER 27-61-05.  ALL CHECKS GOOD.  (NO FAULTS FOUND).
